Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 23, 2021, 5:17 PM EDT for Broward County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 5:17 PM EDT (21:17 UTC)
- Expired
- Jul 23, 2021, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1775 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
545
WWUS82 KMFL 232117
SPSMFL
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Fri Jul 23 2021
FLZ071-072-172-232200-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
517 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD COUNTY UNTIL 600 PM
EDT...
* At 517 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Parkland, or near Coral
Springs, moving southeast at 15 mph.
* Nickel size hail, funnel clouds, and wind gusts of 50 to 55 mph
possible with this storm.
* Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Parkland and
Wilton Manors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2626 8003 2609 8003 2600 8018 2630 8034
2633 8029 2634 8023 2633 8021 2633 8011
TIME...MOT...LOC 2117Z 324DEG 13KT 2629 8022
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:33 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 23, 4:33 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service Miami FL 433 PM EDT Fri Jul 23 2021 ...Flooding Possible East Coast This Weekend... .SHORT TERM... Through Saturday: Scattered to numerous showers and thunderstorms will continue for the rest of this afternoon and into tonight as a mid level trough continues to dive southward across the eastern seaboard. At the same time, an area of low pressure slowly continues to meander in the Atlantic off of the northern Florida coastline. This will help to continue to advect moisture into the region for this afternoon and into the first half of the weekend. With a light steering flow remaining in place, showers and thunderstorms that develop will be slow moving. This could lead to the potential for localized flooding over the low lying and poor drainage areas, especially over areas that see multiple rounds of showers and storms. A few strong thunderstorms cannot be ruled out this afternoon as the strongest storms could contain gusty winds and frequent lightning. High temperatures will remain on the warm side this afternoon as temperatures rise to around 90 across the immediate east coast and into the mid 90s across the interior. On Saturday, plenty of moisture advection will continue across the region as the trough over the eastern seaboard continues to dig farther south combined with the area of low pressure continuing to meander in the Atlantic off of the Florida coastline. Forecasted PWAT values over the region increase to 2.2 to 2.4 inches, which are near record values for this time of year. This will allow for the flooding potential to continue during this time frame as showers and thunderstorms will continue to be slow moving with heavy downpours. Numerous showers and thunderstorms will continue throughout the day on Saturday in response to the increased moisture and instability over the region. Please refer to the Hydrology section below for additional details regarding the potential for flooding across the area. High temperatures on Saturday will generally range from the upper 80s across the east coast to the lower 90s across the interior sections. .LONG TERM... Saturday Night through Monday... Low pressure should meander east of the Florida coast with attendant troughing extending into the Lake Okeechobee region. Given marginally favorable environmental conditions the National Hurricane Center suggests medium chances (40%) for a tropical depression to form offshore over the next few days. Regardless of development the primary weather-related concern for South Florida is heavy rainfall and possible flooding. The thermodynamic environment will be rather favorable for both given tall/skinny CAPE profiles and related efficient warm rain processes. Precipitable water values will be near the record daily maximums (~2.2 to 2.4 inches) as low-level south-southeasterly flow enhances convergence along the east coast. Look for repeated rounds of showers and thunderstorms during this period with average rain amounts of 2 to 4 inches expected. The greatest risk for flooding appears to be along the east coast where the combination of localized convergence and the potential for repeated bouts of heavy rainfall suggest locally higher rain amounts are possible. Depending upon trends it's possible that a Flood Watch may be required for some portion of our area. Please see the hydrology section below for additional details. Tuesday through Friday... Rain impacts from the aforementioned disturbance may continue into the first portion of the extended period with at least localized flooding concerns persisting. Thereafter South Florida should be along the western periphery of high pressure at the surface and aloft. Given southeast steering flow and rich low-level moisture look for better than climatological rain chances during the extended period with warm and muggy conditions. && .AVIATION(18Z TAFS)... Scattered to numerous showers and thunderstorms will continue this afternoon and into the evening hours especially across the interior and east coast terminals. Periods of MVFR or IFR will be possible around showers and thunderstorms. Light south southeasterly winds will continue across most terminals. At KAPF, winds will remain out of the west northwest as the Gulf breeze moves inland. Winds will become light and variable across all terminals this evening. && .MARINE... A relatively weak wind flow will continue across the local Atlantic and Gulf coastal waters through the weekend. With an area of low pressure located to our north in the Atlantic off of the northern Florida coast, there is the possibility that a northerly swell could move towards the South Florida Atlantic waters early next week. Scattered to numerous showers and thunderstorms will occur across the local waters through the upcoming weekend. Winds and waves could be locally higher in and around any shower or thunderstorm. && .HYDROLOGY... With plenty of moisture advection occurring over the region, precipitable water values are forecast to rise between 2.2 and 2.4 inches this weekend. This is near record values for this time of year. This will allow for heavy rainfall associated with numerous showers and thunderstorms across the region during this time. At this time, a general 1 to 3 inches of rain are forecast across the Gulf coast, with 3 to 5 inches along the east coast through the weekend. Locally higher amounts are possible where multiple rounds of showers and thunderstorms develop. The grounds across South Florida remain pretty saturated from the rainfall earlier in the week. This could enhance the flooding potential across the region through the upcoming weekend especially in the low lying and poor drainage areas. This will continue to be monitored as the weekend progresses. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 90 77 89 / 60 70 60 80 West Kendall 77 90 75 89 / 50 70 60 80 Opa-Locka 77 90 75 89 / 60 70 60 80 Homestead 77 89 75 88 / 50 70 60 70 Fort Lauderdale 77 88 77 88 / 60 70 60 80 N Ft Lauderdale 77 89 77 88 / 60 70 60 80 Pembroke Pines 77 90 75 88 / 60 70 60 80 West Palm Beach 75 90 76 89 / 60 70 50 80 Boca Raton 77 90 77 90 / 60 70 60 70 Naples 78 90 76 90 / 60 70 50 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Saturday and Aviation/Marine...CWC Saturday Night through Friday...SPM Hydrology...BNB/CWC Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 23, 10:18 AM EDT, 6 hours 59 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1018 AM EDT Fri Jul 23 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 240230- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1018 AM EDT Fri Jul 23 2021 ...Scattered to Numerous Showers and Thunderstorms Today... ...Localized Flooding Possible Through the Weekend... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms will develop, starting over the coastal metro areas and then moving over the interior areas as sea breezes push inland. The primary impacts will be lightning strikes, gusty winds, and locally heavy rainfall. Flooding: Localized flooding is possible today due to slow moving heavy downpours from thunderstorms over the low lying and poor drainage areas. Wind: A few storms could be strong enough to produce wind gusts up to 50 mph this afternoon and evening. Waterspouts: There is a slight chance of waterspouts over the local South Florida waters. Temperatures: Heat index values could reach 105 degrees or higher over portions of the interior this afternoon. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Scattered to numerous showers and thunderstorms are possible each day, with increasing potential for flooding across the metro areas of South Florida over the weekend. The greatest coverage of showers and thunderstorms will be over the interior and east coast metro areas through the weekend. Frequent lightning, heavy downpours, and gusty winds will be possible with the strongest thunderstorms. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Jul 23, 3:03 PM EDT, 2 hours 14 minutes before
Special Weather Statement National Weather Service Miami FL 303 PM EDT Fri Jul 23 2021 FLZ069-070-231945- Coastal Collier County FL-Inland Collier County FL- 303 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL 345 PM EDT... * At 303 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Royal Palm Hammock, or 9 miles northeast of Marco Island, moving south at 10 mph. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Marco Island, Golden Gate Estates, Belle Meade, Marco Island Airport, Golden Gate, Lely Resort, West Toll Gate On Alligator Alley, Vineyards, Royal Palm Hammock, South Blocks Golde, Picayune Strand State Forest, Port Of The Island, Intersection I-75 And Everglades Blvd, Goodland, Fiddlers Creek, Key Marco, Cape Romano Aquatic Preserve and Lely. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons participating in outdoor activities should seek sturdy shelter until this storm passes. Open shelters found in parks, beaches, or golf courses offer no protection from the dangers of lightning. && LAT...LON 2625 8174 2627 8152 2590 8139 2581 8167 TIME...MOT...LOC 1903Z 340DEG 8KT 2605 8161 RAG
Special weather statement, Jul 23, 3:52 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Miami FL
352 PM EDT Fri Jul 23 2021
FLZ067-068-168-232100-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
352 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 500 PM EDT...
* At 352 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Palm Springs, or over Lake
Worth, moving southeast at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge,
Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis,
Haverhill, Cloud Lake, Palm Beach International Airport, Village Of
Golf, Golden Lakes and Gun Club Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2670 8003 2639 8003 2634 8008 2658 8040
2667 8025 2674 8007
TIME...MOT...LOC 1952Z 324DEG 8KT 2663 8008
RFSpecial weather statement, Jul 23, 4:16 PM EDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Miami FL 416 PM EDT Fri Jul 23 2021 FLZ066-067-070-071-232115- Inland Broward County FL-Hendry FL-Inland Collier County FL- Inland Palm Beach County FL- 416 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER... SOUTHEASTERN HENDRY...BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 515 PM EDT... * At 416 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Rotenberger Wildlife Refuge, or 26 miles south of Lake Harbor, moving south at 5 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Miccosukee Indian Reservation, Big Cypress Seminole Reservation, Intersection Alligator Alley And Miami Canal, Miccosukee Service Plaza, Big Cypress National Preserve and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 2637 8099 2643 8059 2605 8054 2601 8096 TIME...MOT...LOC 2016Z 345DEG 6KT 2631 8086 RF
Special weather statement, Jul 23, 4:29 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Miami FL
429 PM EDT Fri Jul 23 2021
FLZ067-068-071-072-168-172-232115-
Inland Broward County FL-Coastal Broward County FL-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
429 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...
* At 429 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles west of Parkland, or 10
miles northwest of Coral Springs, moving southeast at 15 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Coral Springs, Plantation, Sunrise, Boca Raton, Deerfield Beach,
Tamarac, Margate, Lauderhill, Weston, Coconut Creek, North
Lauderdale, Parkland, Loxahatchee NWR, Mission Bay, Boca Pointe,
Boca Del Mar, Hamptons At Boca Raton, Whisper Walk, Sawgrass Mills
Mall and Godfrey Road.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2638 8062 2658 8035 2636 8007 2615 8029
2605 8057
TIME...MOT...LOC 2029Z 319DEG 13KT 2634 8042
RFSpecial weather statement, Jul 23, 4:53 PM EDT, 24 minutes before
Special Weather Statement National Weather Service Miami FL 453 PM EDT Fri Jul 23 2021 FLZ066-067-070-071-073-232145- Inland Broward County FL-Hendry FL-Inland Collier County FL- Inland Palm Beach County FL-Inland Miami-Dade County FL- 453 PM EDT Fri Jul 23 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN MIAMI-DADE...SOUTHEASTERN HENDRY AND BROWARD COUNTIES UNTIL 545 PM EDT... * At 453 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Miccosukee Indian Reservation, or 29 miles east of Ave Maria, moving southeast at 15 mph. * Winds in excess of 45 mph, excessive cloud-to-ground lightning, and funnel clouds possible with this storm. * Locations impacted include... Miccosukee Indian Reservation, Big Cypress Seminole Reservation, Big Cypress National Preserve and Miccosukee Service Plaza. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. Persons participating in outdoor activities should seek sturdy shelter until this storm passes. Open shelters found in parks, beaches, or golf courses offer no protection from the dangers of lightning. && LAT...LON 2632 8117 2637 8089 2595 8064 2583 8107 TIME...MOT...LOC 2053Z 323DEG 13KT 2619 8098 RAG
Special weather statement, Jul 23, 5:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Fri Jul 23 2021
FLZ071-072-172-232200-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
517 PM EDT Fri Jul 23 2021
...SIGNIFICANT WEATHER ADVISORY FOR BROWARD COUNTY UNTIL 600 PM
EDT...
* At 517 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Parkland, or near Coral
Springs, moving southeast at 15 mph.
* Nickel size hail, funnel clouds, and wind gusts of 50 to 55 mph
possible with this storm.
* Locations impacted include...
Fort Lauderdale, Hollywood, Coral Springs, Pompano Beach, Davie,
Plantation, Sunrise, Deerfield Beach, Tamarac, Margate, Lighthouse
Point, Lauderdale-By-The-Sea, Lauderhill, Coconut Creek, Oakland
Park, North Lauderdale, Lauderdale Lakes, Dania Beach, Parkland and
Wilton Manors.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 2626 8003 2609 8003 2600 8018 2630 8034
2633 8029 2634 8023 2633 8021 2633 8011
TIME...MOT...LOC 2117Z 324DEG 13KT 2629 8022
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:08 PM EDT | Special Weather Statement | MFL | Glades | 52 min |
| Jul 22, 10:25 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
| Jul 23, 9:42 AM EDT | Special Marine Warning | MFL | 63 min | |
| Jul 23, 1:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 23, 1:33 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jul 23, 2:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Jul 23, 2:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Jul 23, 3:03 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| Jul 23, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 68 min |
| Jul 23, 4:16 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 119 min |
| Jul 23, 4:16 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Jul 23, 4:29 PM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 23, 4:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 50 min |
| Jul 23, 4:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Jul 23, 4:53 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| Jul 23, 4:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe, Palm Beach | 49 min |
| Jul 23, 5:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 55 min |
| Jul 23, 5:23 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 23, 5:24 PM EDT | Special Weather Statement | MFL | Glades | 66 min |
| Jul 23, 5:47 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 118 min |
| Jul 23, 5:49 PM EDT | Special Weather Statement | MFL | Broward | 41 min |
| Jul 23, 6:03 PM EDT | Special Weather Statement | MFL | Hendry | 42 min |
| Jul 23, 6:12 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jul 23, 6:20 PM EDT | Special Marine Warning | MFL | 55 min | |
| Jul 23, 6:22 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 23 min |
| Jul 23, 6:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Jul 23, 6:29 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jul 23, 6:57 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| Jul 23, 7:06 PM EDT | Special Weather Statement | MFL | Palm Beach | 39 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.